MathSciNet Relay Station
MathSciNet bibliographic data
MR2650101 14R15 (13H05)
Abhyankar, Shreeram S. Dicritical divisors and Jacobian problem. Indian J. Pure Appl. Math. 41 (2010), no. 1, 77–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement